# SDR HNAA0700283

- Difficulty date: December 1, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 40,106 hours, 44,080 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: JV5
- Condition: Out Of Rig
- Location: Cockpit
- Part time: 40,106 hours, 44,080 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF ROLL, ABORTED TAKEOFF, CYCLED ALL APPROPRIATE SWITCHES AND LEVERS, NO FIX.  FOUND NR 1 CONDITION LEVER SWITCH OUT OF RIG.  RIGGED SWITCH AND LUBED.  GROUND RAN AIRCRAFT, SYSTEM OPERATIONAL CHECK GOOD.
